Off Patches...and periods seems delayed?

  1. does anyone know if thats suppose to happen?

    I don't keep track on my cycles so I'm not sure when it should arrive but it seems more than 3 weeks (between 3-4 weeks) now since my last cycle...

    Advices anyone? :sad:

    Just a little "worried"

    thanks girls!
     
  2. I think it happens with all birth control once you stop taking it. Its just your body trying to get back to normal so your cycle gets affected. I know there is another thread here about someone going off the pill and their period was off too. If it keeps happening just speak to your doctor about it.

    Hope this helps :smile:
     
  3. yeah, it takes a while for your body to get back to normal :smile:
     
  4. that happened to me when i went off the pill and it really scared me, but it came about a week and a half late. i wouldnt worry yet!
     
  5. thank-you lovelies for your response :smile:
     
  6. I asked my doctor about those patches. He says Mass General doesn't perscribe them because of the many side-effects that come with the patch.


    All I'm saying is, be careful.